# SDR AALA2019082989054

- Difficulty date: July 7, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 61,328 hours, 23,087 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR LOWER SURFACE SKIN HAS TRAPPED WATER INDICATION BETWEEN RIB 6 AND RIB 7, 88" FROM INBOARD END AND 4.5" FROM THE TRAILING EDGE. REPAIRED ELEVATOR SKIN PER SRM 55-21-11-300-005.
